# SDR TSAA2024112600015

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RH SIDE CENTER WING TANK LOWER SKIN BETWEEN STRINGERS S5C RBL40.875+13"&2.5" AND 4.5".  THE R/H CENTER TANK LOWER SKIN BETWEEN S-5C -RBL40.875+13"&2.5" AND 4.5" CORROSION REMOVED & NDT CHECK 2. FLAP PEEN REMVED AREA & PRIMER APPLY REFER TO ATTACH WPS CODE EI-737-241102 FOR DETAIL
